Structure Polynomials and Subgraphs of Rooted Regular Trees

Daniele D'Angeli, Alfredo Donno

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)45-70
JournalAlgebra Colloquium
Volume25
Issue number1
DOIs
Publication statusPublished - 2018

Cite this

Structure Polynomials and Subgraphs of Rooted Regular Trees. / D'Angeli, Daniele; Donno, Alfredo.

In: Algebra Colloquium, Vol. 25, No. 1, 2018, p. 45-70.

Research output: Contribution to journalArticleResearchpeer-review

@article{d7116fc7a93f4d75afc5e52b118cff9f,
title = "Structure Polynomials and Subgraphs of Rooted Regular Trees",
author = "Daniele D'Angeli and Alfredo Donno",
year = "2018",
doi = "10.1142/S1005386718000044",
language = "English",
volume = "25",
pages = "45--70",
journal = "Algebra Colloquium",
issn = "1005-3867",
publisher = "World Scientific",
number = "1",

}

TY - JOUR

T1 - Structure Polynomials and Subgraphs of Rooted Regular Trees

AU - D'Angeli, Daniele

AU - Donno, Alfredo

PY - 2018

Y1 - 2018

U2 - 10.1142/S1005386718000044

DO - 10.1142/S1005386718000044

M3 - Article

VL - 25

SP - 45

EP - 70

JO - Algebra Colloquium

JF - Algebra Colloquium

SN - 1005-3867

IS - 1

ER -